# SDR DL757081782

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,822 hours, 30,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50174
- Condition: Damaged
- Location: Bs 760, Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DAMAGE WAS FOUND ON AN UNDOCUMENTED REPAIR TO THE STA 760 FLOORBEAM WEB AND UPPER CHORD.  THE UNAPPROVED REPAIR WAS REMOVED AND A NEW UPPER CHORD SPLICE WAS INSTALLED PER SRM AND BOEING REPAIR INSTRUCTIONS.
